# SDR AUS20030262

- Difficulty date: February 24, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: S13771
- Condition: Sticking
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOWNLOCK SWITCH STUCK. RT LANDING GEAR COLLAPSED ON LANDING.
